# SDR P9RA20040007

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- Aircraft time: 63,095 hours, 46,701 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, THE AFT FLIGHT ATTENDANT REPORTED THE AFT CABIN WAS FILLING WITH SMOKE.  RETURNED TO AIRPORT.  PERFORMED TROUBLESHOOTING OF AIR CONDITIONING SYSTEM.  FOUND DIRTY WATER SEPARATOR.  CLEANED SAME.  INSPECTED ALL INTERIOR PAX CABIN FOR EVIDENCE OF SMOKE.  PRESSURIZED AIRCRAFT FOR 45 MINUTES. ALL CHECKED GOOD.  CHECKED ALL LIGHTING AND BALLASTS.  ALL GOOD.  NO ELECTRICAL OR SMOKE ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
